# SDR MALA954666

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- Engine: Garrtt TPE33111U
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 31070511
- Condition: Failed
- Location: Rt Compressor
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT NR 3487 - IN CRUISE FLIGHT TO MSP, THE CREW NOTED THAT SMOKE WAS NOTED WITH THE BLEED AIR ON.  THE CREW TURNED OFF THE BLEED AIR SYSTEMS AND CONTINUED TO MSP.  MAINTENANCE REPLACED THE RIGHT COMPRESSOR SEAL.  ALL CHECKS WERE SATISFACTORILY.  (M)
